Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The ghost of an index theorem


Author: Robin Harte
Journal: Proc. Amer. Math. Soc. 106 (1989), 1031-1033
MSC: Primary 47A53; Secondary 47A05
DOI: https://doi.org/10.1090/S0002-9939-1989-0975646-8
Correction: Proc. Amer. Math. Soc. 128 (2000), 3145-3148.
MathSciNet review: 975646
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The "index theorem" whose spirit we invoke says that the index of a product of Fredholm operators is the sum of their indexes; our extension is to operators with "generalized inverses".


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A53, 47A05

Retrieve articles in all journals with MSC: 47A53, 47A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0975646-8
Article copyright: © Copyright 1989 American Mathematical Society